Skip to content
Includes Expert Content
miky stools
avatar
TINA22211 posted:
MY STOOLS HAVE BEEN BECOMING INCREASINGLY MILKY IN COLOR. I HAVE A CRACKED TAILBONE, CAUSED FROM OSTEOPORSIS. I HAD A BAD BACK SURGERY IN 2007. THE FUSE WAS TOO TIGHT, SO I HAVE BEEN TOLD BY A VERY WELL KNOWN ORTHOPEDIC SURGEON. I AM FUSED FROM L-2 TO S-1. MY BOWLS AND URETHRA ARE KNUNB FEELING, I CANT FEEL ANY THING COMING OUT UNTILL IT'S AT THE VERY END OF THE LINE, RIGHT AS IT EVACUATES. I CAN'T WALK UPRIGHT COMPLETELY AND I CAN'T WALK NOR STAND FOR VERY LONG AT ALL. MAYBE 15 TO 20 MINUTES. I'M MERELY GIVING YOU AN OVER ALL CONDITION OF MYSELF THINKING IT MAY HELP WITH DIOGNOSING MY PROBLEM. THANK YOU VERY MUCH TINA MARTIN
Reply
 
avatar
Caprice_WebMD_Staff responded:
Hi Tina,

No one can diagnose you online and this isn't necessarily Dr. Uronis' specialty but hopefully she'll be able to offer you some avenues to explore with your own doctors once she has a chance to look in here.
 
avatar
DUKE MEDICINE
Hope Uronis, MD, MHS responded:
Tina,
I cannot diagnose this online but I would suggest that you talk to your primary care doctor about whether consultation with a neurologist would be helpful. Additionally, meeting with physicial therapy and/or occupational therapy might be helpful as you could learn some exercises to help increase your range of motion and improve your ability to stand up and walk around.
Hope Uronis


Helpful Tips

giving blood saved my life
My iron count was too low to give blood. This can come from internal bleeding. I jumped my colonoscopy schedule by 2.5 years. They found a ... More
Was this Helpful?
2 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Gastrointestinal Cancer Center